# SDR 99ZZZX1354

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5050010902
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT HOLD HEADING.  REMOVED AND REPLACED.
